# SDR USAA2011083100012

- Difficulty date: August 2, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 33,976 hours, 19,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR16 TO FR23, Y254.  REPLACED FLOORBEAM BETWEEN FR16 TO FR23, Y254 IAW A319 SRM-51-72-11& TYPICAL REPAIR TR320-2528-10-0011B.
